American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Samuel B. Smith. Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups . Trans. Amer. Math. Soc. 342 (1994) 895-915. MR 1225575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] G. Triantafillou. Isotropy groups of homotopy classes of maps . Trans. Amer. Math. Soc. 334 (1992) 37-48. MR 1044966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Kenshi Ishiguro. Rigidity of $p$-completed classifying spaces of alternating groups and classical groups over a finite field . Trans. Amer. Math. Soc. 329 (1992) 697-713. MR 1096261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Hoffman. Endomorphisms of the cohomology of complex Grassmannians . Trans. Amer. Math. Soc. 281 (1984) 745-760. MR 722772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1